Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Abdominal pain, sore breasts, pain worsens with hunger, fatigue, mood swings, delayed periods, spotting. Pregnant?

My lower stomach hurts off n on da last few wks n my boobs r sore bt I noticed my stomach pain is worse wen I get hungry I was wondering am I preg or is it something else I m also late for my period and more tired den normal and have mood swings:( now today I bleed 7 times bt js a lil glob when I pee bt I have bleed anything in the last 3 hrs
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

If you are sexually active, late for your period, and have symptoms of pregnancy (breast tenderness, fatigue) then you need to check a pregnancy test now and again over the next 1-2 weeks. While this might all be related to your cycle, pregnancy must be ruled out first!

I hope that this helps and good luck - Please ask me if you have specific questions!
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor